# SDR DXTA2011082304706

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Beech 400A
- Aircraft serial: RK406
- Aircraft time: 2,814 hours, 2,611 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

MOMENTARY BRAKE RELEASE WHEN APPLYING BRAKES PRIOR TO EXITING THE RUNWAY.  PERFORMED BRAKE BLEED & TAXI CHECK, UNABLE TO DUPLICATE DISCREPANCY, PERFORMED ANTI-SKID RESPONSE CHECK, NO DEFECTS NOTED.  ALL WORK DONE IAW MM 32-40-00.
